MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Captivator COLD Single-use snare; Snare, Non-Electrical

BOSTON SCIENTIFIC CORPORATION Captivator COLD Single-use snare; Snare, Non-Electrical
Model Number M00561101
Medical Device Problem Codes Mechanical Problem (1384); Retraction Problem (1536); Failure to Cut (2587); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a captivator cold single-use snare was used in the colon for a colonic polypectomy procedure performed on an unknown date.During the procedure the snare was stiff when opening and closing and could not cut the polyp.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a050702 captures the reportable event of loop failure to cut.

Brand Name
Captivator COLD Single-use snare
Common Device Name
Snare, Non-Electrical
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50196983
Report Number3005099803-2026-03250
Device Sequence Number10274293
Product Code FGX
UDI-Device Identifier08714729971269
UDI-Public(01)08714729971269(17)280616(10)36779246
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561101
Device Catalogue NumberM00561101
Device Lot Number0036779246
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/10/2026
Supplement Report FDA Received Date09/04/2026
Date Device Manufactured06/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown